# SDR CAL950657

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Part time: 64,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN FORWARD GALLEY DOOR LOWER SIDE OF FRAME AT LOWER FORWARD STOP FITTING.  THE CRACKED SEGMENT OF FRAME WAS REMOVED.  A NEW SEGMENT WAS INSTALLED PER ECRA 5240-01089 AND BAC DRAWING 69-69680.  (M)
